# SDR FDEA201011244484

- Difficulty date: November 24, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 63,902 hours, 13,511 cycles
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 2022
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEVEL 1 'EMER LT BAT 6 LO' ALERT DISPLAYED DURING EMERGENCY  LIGHT TEST.  R & R AFT EMERGENCY  LIGHT BATTERY PACK (U1-2070) REF AMM 33-51-01-4-0.  OPS CHECKS NORMAL.
